I was diagnosed with relapsing-remitting Multiple Sclerosis in December 2008. This is my blog about my life living with the roller-coaster world of MS with a little humor and advice thrown in!

Wednesday, September 4, 2013

Tecfidera Side Effects

I've been on Tecfidera a few months now and I can honestly say the side effects are by far better than Copaxone was.  Of course, Tecfidera being oral is the number one plus.  No more shots, injection site lumps, pain, burning etc...

My only side effects have been flushing.  Where my face gets red and hot and feels like a sunburn.  And itching.  Only on my hands and forearms.  And they always come at the same time.  Early in the morning.   But only a few times a week.  No Biggie.  I can handle this.  Now, cross my fingers it works!!


  1. How do you find your symptoms since being on Tecfidera? Just started less then a month ago. Was using Betaseron the last 10 years.

  2. I love it! The only issue that I have had is flushing (my face gets really red and feels like a sunburn) when that happens I get itching on my hands and arms. But it only happens once or twice a week so I'm cool with that. :)


I love hearing from you all! Thanks!!